Stefaan Caenepeel's home-page


Stefaan Caenepeel
Faculteit Ingenieurswetenschappen
Vrije Universiteit Brussel
Pleinlaan 2
B-1050 Brussel
Email: scaenepe AT
Email: stefaan.caenepeel AT
Phone: +32 2 629 29 08
Fax: +32 2 629 34 75

Curriculum Vitae




11th International Conference on Clifford Algebras

and their Applications in Mathematical Physics

Ghent University, August 7-11, 2017


Editor-in-chief of

Bulletin of the Belgian Mathematical Society - Simon Stevin

Editor of

International Electronic Journal of Algebra

Analele Universitatii din Bucuresti - Matematica

Preprints and publications in press

  • S. Caenepeel, E. Batista, J. Vercruysse, Hopf categories, Algebras Repres. Theory 19 (2016), 1173-1216. pdf
  • D. Bulacu, S. Caenepeel, B. Torrecillas, Frobenius and separable functors for the category of entwined modules over monoidal cowreaths. Applications. pdf
  • S. Caenepeel, T. Fieremans, Descent and Galois theory for Hopf categories. pdf



Department of Mathematics (Faculty of Engineering) WISK

Department of Mathematics (Faculty of Sciences) DWIS

Algebra research group

Belgian Mathematical Society BMS